| Model Number |
OP8330 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/02/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the initial report, a patient is undergoing a surgery revision due to an ear implant fracture.The date of the surgery is unknown.Requests for additional information were made to no avail.As the lot number of the product is unknown, manufacturing records could not be reviewed.The investigation is currently ongoing.Any additional details will be provided in a follow-up report.
Event or Problem Description
According to the initial report, the surgeon stated that a patient experienced an implant fracture and needed a replacement for surgery intervention.